Open Access
2014 Convergence Axioms on Dislocated Symmetric Spaces
I. Ramabhadra Sarma, J. Madhusudana Rao, P. Sumati Kumari, D. Panthi
Abstr. Appl. Anal. 2014(SI60): 1-7 (2014). DOI: 10.1155/2014/745031


Dislocated symmetric spaces are introduced, and implications and nonimplications among various kinds of convergence axioms are derived.


Download Citation

I. Ramabhadra Sarma. J. Madhusudana Rao. P. Sumati Kumari. D. Panthi. "Convergence Axioms on Dislocated Symmetric Spaces." Abstr. Appl. Anal. 2014 (SI60) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07022997
MathSciNet: MR3272211
Digital Object Identifier: 10.1155/2014/745031

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI60 • 2014
Back to Top